Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 19871, 11 pages
http://dx.doi.org/10.1155/JAMSA/2006/19871

Large-scale stochastic hereditary systems under Markovian structural perturbations. Part I. Variational comparison theorems

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, TX, USA

Received 14 January 2005; Revised 26 October 2005; Accepted 26 October 2005

Copyright © 2006 G. S. Ladde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Chang, G. S. Ladde, and P. T. Liu, “Stability of stochastic functional differential equations,” Journal of Mathematical Physics, vol. 15, no. 9, pp. 1474–1478, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. S. Ladde, “Differential inequalities and stochastic functional differential equations,” Journal of Mathematical Physics, vol. 15, no. 6, pp. 738–743, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. S. Ladde, “Variational comparison theorem and perturbations of nonlinear systems,” Proceedings of the American Mathematical Society, vol. 52, no. 1, pp. 181–187, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. S. Ladde, “Systems of functional differential inequalities and functional differential systems,” Pacific Journal of Mathematics, vol. 66, no. 1, pp. 161–171, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. S. Ladde, “Competitive processes. I. Stability of hereditary systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 1, no. 6, pp. 607–631, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. S. Ladde, “Stability of general systems in biological, physical and social sciences,” in Applied General Systems Research (Internat. Conf., State Univ. New York, Binghamton, NY, 1977), G. J. Klir, Ed., vol. 5 of NATO Conf., Ser.: Systems Sci., pp. 575–587, Plenum, New York, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. S. Ladde, “Competitive processes and comparison differential systems. II,” Journal of Mathematical and Physical Sciences, vol. 15, no. 5, pp. 435–454, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. S. Ladde, “Stochastic delay differential systems,” in Proceedings of the International Symposium on Functional Differential Equations, Kyoto, Japan, pp. 204–212, World Scientific, New Jersey, 1991. View at Google Scholar · View at Zentralblatt MATH
  9. G. S. Ladde, “Stabilizing and oscillating hereditary and random structural perturbations effects on multispecies processes,” in Proceedings of Conference on: Nonlinear Systems: Modelling, Simulation and Applications, S. B. Agase, Ed., pp. 1–20, Science College, Nanded, 2003. View at Google Scholar
  10. G. S. Ladde, “Qualitative Analysis of Competitive-Cooperative Process in Biological, Physical and Social Sciences,” Monograph in Preparation.
  11. G. S. Ladde and V. Lakshmikantham, Random Differential Inequalities, vol. 150 of Mathematics in Science and Engineering, Academic Press, New York, 1980. View at Zentralblatt MATH · View at MathSciNet
  12. G. S. Ladde and B. A. Lawrence, “Stability and convergence of stochastic approximation procedures under Markovian structural perturbations,” Dynamic Systems and Applications, vol. 10, no. 2, pp. 145–175, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. S. Ladde and M. Sambandham, Stochastic Versus Deterministic Systems of Differential Equations, vol. 260 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2004. View at Zentralblatt MATH · View at MathSciNet
  14. G. S. Ladde and D. D. Šiljak, “Connective stability of large-scale stochastic systems,” International Journal of Systems Science, vol. 6, no. 8, pp. 713–721, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. I: Ordinary Differential Equations, Academic Press, New York, 1969. View at MathSciNet
  16. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. II: Functional, Partial, Abstract, and Complex Differential Equations, Academic Press, New York, 1969. View at MathSciNet
  17. M. B. Nevel'son and R. Z. Has'minskiĭ, Stochastic Approximation and Recursive Estimation, vol. 47 of Translations of Mathematical Monographs, American Mathematical Society, Rhode Island, 1973. View at Zentralblatt MATH · View at MathSciNet
  18. G. R. Shendge, “Finite systems of functional differential inequalities and minimax solutions,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 25, pp. 21–30, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. D. Šiljak, Large-Scale Dynamic Systems. Stability and Structure, North-Holland, New York, 1978. View at Zentralblatt MATH
  20. M. T. Wasan, Stochastic Approximation, Cambridge Tracts in Mathematics and Mathematical Physics, no. 58, Cambridge University Press, London, 1969. View at Zentralblatt MATH · View at MathSciNet